# SDR MDR04047

- Difficulty date: March 16, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N159AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64084
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 151520604000
- Part serial: 64M33381163
- Condition: Cracked
- Location: M/R Blade
- Part time: 1,381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BLADE WAS REMOVED FROM THE AIRCRAFT DUE TO A RED BIM INDICATION.  DURING A 10 DAY LEAK CHECK, LOSS OF PRESSURE WAS NOTED.  FURTHER INVESTIGATION FOUND A .6250 INCH CRACK LOCATED ON TOP OF BLADE.  THE CRACK IS LOCATED 142.5 INCHES FROM TIP END, 6.75 INCH FROM LEADING EDGE, AND 19.5 INCH FROM TRAILING EDGE OF POCKET.  APPEARS CRACK ORIGINATED FROM IMPACT/EROSION/CORROSION PIT.
